# SDR DL72S981061

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE INBD FLANGES OF BOTH LT AND RT OVER WING EXIT FRAMES AT FS 783.95.  REPAIRED PER ERA 331706-14AD.
